×

zbMATH — the first resource for mathematics

The Cauchy problem and Hadamard’s example. (English) Zbl 0354.35023

MSC:
35G05 Linear higher-order PDEs
35R25 Ill-posed problems for PDEs
35E99 Partial differential equations and systems of partial differential equations with constant coefficients
35G10 Initial value problems for linear higher-order PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bengel, G, Sur le prolongement analytique des solution d’une équation aux dérivées partielles, C. R. acad. sci. Paris Sér. A, 273, 572-574, (1971) · Zbl 0217.41001
[2] Bony, J.-M; Schapira, P, Existence et prolongement des solutions analytiques des systèmes hyperboliques non stricts, C. R. acad. sci. Paris Sér. A, 274, 86-89, (1972) · Zbl 0226.35054
[3] Bony, J.-M; Schapira, P, Problème de Cauchy, existence et prolongement pour LES hyperfonctions solutions des équations hyperboliques non stricts, C. R. acad. sci. Paris Sér. A, 274, 188-191, (1972) · Zbl 0226.35053
[4] Bony, J.-M; Schapira, P, Solutions hyperfonctions du problème de Cauchy, (), 82-98 · Zbl 0269.35074
[5] Hadamard, J, Lectures on Cauchy’s problem in linear partial differential equations, (1952), Dover New York · Zbl 0049.34805
[6] Hörmander, L, Linear partial differential operators, (1963), Springer-Verlag Berlin · Zbl 0171.06802
[7] Kiselman, C.O, Prolongement des solutions d’une équation aux dérivées partielles à coefficients constants, Bull. soc. math. fr., 97, 329-356, (1969) · Zbl 0189.40502
[8] Larsson, E, Generalized hyperbolicity, Ark. mat., 7, 11-32, (1967) · Zbl 0183.41302
[9] Persson, J, Exponential majorization and global Goursat problems, Math ann, 178, 271-276, (1968) · Zbl 0159.14702
[10] Persson, J, Semi-global null solutions and P-convexity, Boll. un. mat. ital. (4), 8, 20-28, (1973) · Zbl 0269.35013
[11] Persson, J, Correction of semi-global null solutions and P-convexity, Boll. un. mat. ital. (4), 11, 518-524, (1975) · Zbl 0316.35017
[12] {\scJ. Persson}, Local analytic continuation of holomorphic solutions of partial differential equations, Ann. Mat. Pura Appl., to appear. · Zbl 0345.35002
[13] Persson, J, A note on formal and analytic Cauchy problems for systems with constant coefficients, Math. scand., 15, 142-146, (1964) · Zbl 0158.10904
[14] Persson, J, On uniqueness cones, velocity cones and P-convexity, Ann. mat. pura appl., 96, 69-87, (1973), (4) · Zbl 0273.35020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.